# SDR SWIA202055578

- Difficulty date: December 18, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 36,124 hours, 26,338 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLEAT STR 19R AT FS 379 IS CRACK.  C-CHECK RO 1/17/2021.  FABRICATED LOCATED AND DRILLED STRINGER CLEAT STR 19R AT FS 379  FROM S6144-13 PO T000056955, REF DWG SH670-35625 REV NC AND REMOVED AND INSTALLED REF CRJ-700 SRM 51-42-06-001-001-A01 AND DWG SH670-31550 REV G WEIGHT OF PART REMOVED IS .02 LB, WEIGHT OF PART INSTALLED IS .02 LB, NO WEIGHT CHANGE.  TOOL USED TUC 1755 DUE 30-SEP-21 COMPLIED WITH TASK CARD 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR (RII).
